advertisement
Question
Posted by: charlotte merrick | 2013/02/11

Diane 35

voor en nadele van Diane 35, ek is 40, pigmentasie opgedoen van Oralcon, gaan ek gewig optel. sal Diane help vir my probleem. blanke afrikaanse dame met donker vel. is dit nadelig vir my hare en ander dele van my liggaam?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Diane 35 is quite a high dose pill and, at your age, you should only use this after being checked by a doctor in terms of your blood pressure, risks for heart disease and smoking history. If you are prone to pigmentation with the Pill, a higher dose pill will not help this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement